# SDR IPXA2013122701153

- Difficulty date: December 21, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT DOOR EMERGENCY EXIT SIGN FELL OFF.  INSTALLED EMERGENCY EXIT IDENTIFIER IAW AMM 33-52-05.
